VOL. 36 · NO. 1 | Spring 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 36 (1), (Spring 1992)
No abstract available
Articles
Thomas S. Salisbury
Illinois J. Math. 36 (1), 1-14, (Spring 1992) DOI: 10.1215/ijm/1255987604
KEYWORDS: 60J05, 31B30, 60G60
No abstract available
Mahatheva Skantharajah
Illinois J. Math. 36 (1), 15-46, (Spring 1992) DOI: 10.1215/ijm/1255987605
KEYWORDS: ‎43A07‎, 43A15, 43A62, 46H05
No abstract available
Andrew J. Woldar
Illinois J. Math. 36 (1), 47-52, (Spring 1992) DOI: 10.1215/ijm/1255987606
KEYWORDS: 20D08, 57S99
No abstract available
Tianxuan Miao
Illinois J. Math. 36 (1), 53-72, (Spring 1992) DOI: 10.1215/ijm/1255987607
KEYWORDS: ‎43A07‎, 22D25, 43A15, 46H99
No abstract available
Steven Bloom, Gary Sampson
Illinois J. Math. 36 (1), 73-101, (Spring 1992) DOI: 10.1215/ijm/1255987608
KEYWORDS: 42B10, 42B15
No abstract available
J. P. Holmes
Illinois J. Math. 36 (1), 102-115, (Spring 1992) DOI: 10.1215/ijm/1255987609
KEYWORDS: 46H20, 22E65
Lee A. Rubel
Illinois J. Math. 36 (1), 116-135, (Spring 1992) DOI: 10.1215/ijm/1255987610
KEYWORDS: 35C05, 35A25
No abstract available
A. Matheson
Illinois J. Math. 36 (1), 136-144, (Spring 1992) DOI: 10.1215/ijm/1255987611
KEYWORDS: 30D50, ‎46E15, ‎46J15, 47A15, 47B38
No abstract available
Jorge Morales, Jean-Marc Piveteau
Illinois J. Math. 36 (1), 145-154, (Spring 1992) DOI: 10.1215/ijm/1255987612
KEYWORDS: 11E04, 20C05
No abstract available
David E. Rohrlich
Illinois J. Math. 36 (1), 155-176, (Spring 1992) DOI: 10.1215/ijm/1255987613
KEYWORDS: 11R18, 11S40, 11S80
No abstract available
Back Matter
Illinois J. Math. 36 (1), (Spring 1992)
No abstract available
Back to Top